# SDR SWAA2016042751362

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 64,254 hours, 38,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BULLNOSE EMER LIGHT LENS MISSING AT ROW 9.  INSTALLED LENS IAW MM.
